# SDR AALA201509179006

- Difficulty date: September 12, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 21,836 hours, 7,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, FLOOR PANEL 241AF HAS DELAMINATION.  REPLACED FLOOR PANEL IAW IRM 9701 REV G.
